Green Discharge In The Right Ear With A History Of Seizures And Infection In The Left Ear?

Illustration of Green Discharge In The Right Ear With A History Of Seizures And Infection In The Left Ear?
Illustration: Green Discharge In The Right Ear With A History Of Seizures And Infection In The Left Ear? d9qc22597pyja.cloudfront.net

Hello. I am izza, 17 years old. R n Yesterday did have time to see an ENT doctor. He says my LEFT ear is inflamed. Given Otopain drops. After that, after 2 days, I want to clean the RIGHT ear. Suddenly my RIGHT earwax was green (usually yellow). Can I also drop it with Otopaine ?? r n r n * remembering the previous post on HealthReplies.com, if the earwax is green as a sign of infection r n r nHow? Can I drop Otopaine? R nThank you ..

1 Answer:

Regards,


From the information you conveyed, a history of inflammation and infection in the left ear, and a history of medication in the left ear indicate medical conditions that have been examined and treated by your ENT doctor.


However, on the right ear that you are complaining about at this time, there is green discharge which may be a sign of infection, you should still consult your ENT doctor again, because with a different condition from your left ear, the ENT doctor can determine the possible cause of the complaint. this, whether the hole in the eardrum, and this green discharge need to be evacuated from your ear to avoid residual earwax causing infection or inflammation in your ear.


Therefore, even though you can use this drug for your complaints, however, it is better to do a return examination to an ENT doctor.


That's the information we can convey, read also the discussion.


Dr.Ulfi

: by

Related Question

Take Antibiotics To Treat Acne Without Seeing A Doctor?

Take Antibiotics To Treat Acne Without Seeing A Doctor?

(1 year ago)

afternoon, I want to ask about doxycycline antibiotics. make my face was pretty severe breakouts and someone gave advice for doxycycline consumption. finally I tried kurleb for 2 w...

The Cause Of The Rash Is Accompanied By Watery Spots After Using Eucalyptus Oil And Detergents?

The Cause Of The Rash Is Accompanied By Watery Spots After Using Eucalyptus Oil And Detergents?

(1 year ago)

excuse me, my skin appears small bumps (filled with water) small lots of gathering gt, then below it is also like a rash. every time I use eucalyptus and do the dishes, that’...

Esophagus Like Wound Accompanied By Vomiting?

Esophagus Like Wound Accompanied By Vomiting?

(1 year ago)

After eating flatulence and mucous stomach in the esophagus continued to vomit and my shoulder hurts arm pain. heartburn or catch a cold may eat garuda beans...

Leave a Reply

Your email address will not be published. Required fields are marked *